# SDR REXA2013101701774

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 14,156 hours, 13,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LIGHT ON CAPTAIN SIDE FLASHLIGHT STOPPED BLINKING.  R & R FLASHLIGHT ASSY IAW CMM 25-60-11. OPS CHECKED GOOD.  OK FOR SERVICE.
